Exit times for multivariate autoregressive processes

    Research output: Contribution to journalArticleScientificpeer-review

    6 Citations (Scopus)


    We study exit times from a set for a family of multivariate autoregressive processes with normallydistributed noise. By using the large deviation principle, and other methods, we show that the asymptoticbehavior of the exit time depends only on the set itself and on the covariance matrix of the stationarydistribution of the process. The results are extended to exit times from intervals for the univariateautoregressive process of order n, where the exit time is of the same order of magnitude as the exponentialof the inverse of the variance of the stationary distribution.

    Original languageUndefined/Unknown
    Pages (from-to)3052–3063
    JournalStochastic Processes and their Applications
    Issue number8
    Publication statusPublished - 2013
    MoE publication typeA1 Journal article-refereed

    Cite this